# SDR VNAA20231014025

- Difficulty date: October 17, 2023
- Submitted: October 20, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 28,876 hours, 22,491 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Chafed
- Location: Zone 100
- Part time: 28,845 hours, 22,491 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME @ F.S 319 STR 25 R HAS CORROSION.  REPAIRED IAW CRJ 700 SRM 53-00-06-201-006-A01.
